How do I get rid of scabie bumps?

Keep clean/HC. These bumps are a skin reaction to the scabies mite burrowing under your skin & craping in the burrow. The itching and redness will gradually fade over time after the mite is gone. If you keep the skin clean & avoid scratching, it will heal over time (weeks). Sometimes a mild steroid cream 1% hydrocortisone can reduce the itching & help, but can be omitted. Scratching can lead to focal infection.

Related Questions

I have treated scabies about 5 months ago and still have bumps and blisters but not itchy. How do I get rid of them?

See a dermatologist. Your scabies is cured. An exam by a skin specialist will determine if you have something else or residual effects from violent excoriation when you had scabies. Read more...

What is scabies? And how do I get rid of them? I have red itchie bumps on my butt and private parts could they be scabies?

See your doc. Scabies is caused by a mite which gets under the skin. You need to see a doctor because there is no over-the-counter medication to treat it. This info will be very helpful to you http://www.Cdc.Gov/parasites/scabies/gen_info/faqs.Html#what. Read more...

I'm going to bali in a weeks time, need a quick way to get rid of post scabies bumps

Scabies bumps. If you are sure that it was scabies, they resolve quickly once the bug has been treated. Moisturize your skin 2-3 times a day with any good moisturizer and you should see improvement in a week. If not improving it may not have been scabies and a topical steroid may be in order depending on the cause. Moisturizers will not hurt no matter the cause. Have a great time in bali! Read more...

So I have scabies, and I've done the thing where you cover yourself in the cream, but is there anything that I can do to get rid of the red bumps?

Scabies. F of unknown age and location states has scabies. States she had covered body with cream but what can I do to get rid of bumps? ANS: They are reactions to having the little buggers under your skin. They should be dead now. They should then heal and go away a week or so. If not consult with the Dr who gave you the med. Read more...